# SDR SCNA20180208047

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 747 STR 26R STRINGER CLIP HAS CORROSION. AFT CARGO STA 747 STR 26R CLIP, CORROSION, CLIP CORRODED BEYOND LIMITS. REMOVED CLIP, VERIFIED NEW CLIP, LOCATED, DRILLED & DEBURRED, INSTALLED.
